Hello, thank you for your time. My abdomen swells after I defecate, whether I have diarrhea or normal bowel movements. I have lost a lot of weight in the past year but still have a distended stomach. It is not fat, because I can still flex my abs into a reasonable six pack. I did have a misdiagnosis a few years back (they said Urinary Tract Infection and it was prostate swelling due to
Sudafed misuse, which caused a terrible amount of pain and distension when they had me aggravate it by taking prostate-enlarging pills and drinking plenty of water) and I have had diarrhea for most of the past thirteen years. Doctors I saw didn't have answers and I am living in an area notorious for its poor medical services. I appreciate your advice.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?